# SDR DU4R2006425

- Difficulty date: April 21, 2006
- Submitted: May 12, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N628DL
- Make and model: Boeing 757232
- Aircraft serial: 22918
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION, AFT PIT, ON ATTACH ANGLE FOR FLOOR AND SIDEWALL PANELS (ALSO MISDRILLED HOLES, LOOSE FASTENERS) BS 1640 S-22R TO S-22L.  FABRICATED AND INSTALLED REPAIR ATTACH ANGLE 3.5 X 1.5 INCH AND 2 EA ATTACH ANGLES 1.5 X 2.5 INCH FROM 2024-T3 .050 IAW B757 SRM 53-30-53 AND 51-20-01.
